MAUDE Adverse Event Report: AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 1 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL INC. HOMEPUMP C-SERIES, 270 ML, 1 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270010
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 270 ml, flow rate: 2ml/hr, procedure: unknown, cathplace: unknown.It was reported the pump infused over 90- hours instead of the 120-hours intended.The patient is stable.There was no reported injury.Follow-up noted the patient has been taking walks and hot baths/showers.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 1 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key11984540
Report Number2026095-2021-00065
Device Sequence Number4242839
Product Code MEB
UDI-Device Identifier00193494135690
UDI-Public00193494135690
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberC270010
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5-FU